# SDR DALA1031849853

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN FLOOR 102C AFT I/B SIDE SKIN LOOSE AND FASTENERS MISSING.  FOUND SEVERAL HOLES CRACKED AND OUT OF LIMITS IAW DC9 SRM 53-01 FIG 1.  RECEIVED NEW PANEL 102C P/N 9957928-21N LOCATED AND DRILLED HOLES IAW DC9 SRM 51-10-4.
